Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Uniform-in-time error estimates for spectral Galerkin approximations of a mass diffusion model

Authors: J. V. Gutiérrez-Santacreu and M. A. Rojas-Medar
Journal: Math. Comp. 81 (2012), 191-218
MSC (2010): Primary 35Q35, 65M12, 65M15, 76D05
Published electronically: June 28, 2011
MathSciNet review: 2833492
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The goal of this paper is to present uniform-in-time error estimates by considering spectral Galerkin approximations of the Kazhikhov-Smagulov model for strong solutions. To be more precise, we derive an optimal uniform-in-time error bound in the $ \boldsymbol{H}^1\times H^2$ norm for the velocity and density approximations being stated in Theorem 6.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 35Q35, 65M12, 65M15, 76D05

Retrieve articles in all journals with MSC (2010): 35Q35, 65M12, 65M15, 76D05

Additional Information

J. V. Gutiérrez-Santacreu
Affiliation: Departmento Matemática Aplicada I, Universidad de Sevilla, E. T. S. I. Informática. Avda. Reina Mercedes, s/n. 41012 Sevilla, Spain

M. A. Rojas-Medar
Affiliation: Grupo de Matemática Aplicada, Dpto. de Ciencias Básicas, Facultad de Ciencias, Universidad del Bío-Bío, Campus Fernando May, Casilla 447, Chillán, Chile

Keywords: Fluids with diffusion, spectral Galerkin method, error estimates.
Received by editor(s): August 31, 2009
Received by editor(s) in revised form: October 9, 2010
Published electronically: June 28, 2011
Additional Notes: The first author’s work was partially supported by project MTM2006-07932, Spain.
The second author’s work was partially supported by project MTM2006-07932, Spain and Grant 1080628, Fondecyt-Chile.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia